# SDR ASAA2014022207118

- Difficulty date: February 22, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT STR4L BS 727E.  ACFT GROUNDED.  R & R NEW STRINGER CLIP IAW SRM 51-40-02-0G-0.
